# SDR DALA2018072604708

- Difficulty date: June 16, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 58,223 hours, 22,588 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON TAIL CONE APPROX 4 HRS POSITION. TAIL CONE WAS REPAIRED PER SRM 53-80-70-2R-1, SRM 51-70-05-2R-1 AND SRM 51-70-05-2R-0.
